| Catalog Number |
MFR180830 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The healthcare professional reported that during a coil embolization procedure targeting the internal iliac artery in treating an abdominal aortic aneurysm, devices were reportedly used in accordance with the instructions for use (ifus).The embolization of the internal iliac artery was performed using a 4f angiographic catheter (medicos hirata); after approaching the internal iliac artery, the 8mm x 30cm micrusframe 18 (mfr180830 / 0972519s) was used as an anchor.The following was reported, ¿after confirming that the coil had been wound without problems, [an attempt] to detach [was made], but [it could not].¿ several attempts were made, and even though the power indicator illuminated and the audible signal beep was heard, the coil did not detach.The coil was replaced with another 8mm x 30cm micrusframe 18 (mfr180830) and the replacement coil detached without needing to replace the cable or the box.The procedure was successfully completed.Continuous flush was maintained.There was no negative impact on the patient.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).Section d.2b: procode is krd/hcg.Section e.1: the initial reporter phone is not available / reported.Based on complaint information, the device is not available to be returned for analysis.A review of manufacturing documentation associated with this lot (0972519s) presented no issues during the manufacturing or inspection processes related to the reported complaint.There were no internal actions related to device manufacture or inspection.Product analysis cannot be conducted as the product was not returned for analysis.No determination of causes and possible contributing factors could be made.As such, the investigation will be closed.With the limited information available and without the product available for analysis, the reported issue documented in the complaint could not be confirmed.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.The exact cause of the event could not be conclusively determined; however, it is possible that circumstances of the procedure and / or device manipulation / interaction may have contributed to the reported failure.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered later.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 25-dec-2025.[additional information]: on 25-dec-2026, additional information was received.The information indicated that the coil was successfully removed from the patient.All connections fit properly without the application of force.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.
Additional Manufacturer Narrative
Manufacturer¿s ref.No: (b)(4).The purpose of this mdr submission is to include the additional event information received on 15-jan-2026.[additional information]: on 15-jan-2026, additional information was received.The information indicated that the coil was not stretched when it was removed; it was still attached to the delivery system.A pre-deployment electrical check was not performed.There was no low battery light or fault light seen during the procedure.Per the information, there was no clinically significant delay in the procedure.Updated sections: b.4, g.3, g.6, h.2, and h.11.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.